# SDR AALA20130810008

- Difficulty date: August 9, 2013
- Submitted: August 10, 2013
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 59,447 hours, 7,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 33G ESCAPE PATH LIGHT MISSING LAMP.  REPLACED LAMP FOR SEAT 33C ESCAPE PATH LIGHT MISSING LAMP.  OPERATIONS CHECKED NORMAL.
